RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 182, Number 5, Pages 1010–1013 (Mi dan34183)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A nonselfadjoint one-dimensional perturbation of the operator of multiplication by the independent variable

V. È. Lyantse

Ivan Franko State University of L'viv

Full text: PDF file (490 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88
Presented: P. S. Novikov
Received: 29.01.1968

Citation: V. È. Lyantse, “A nonselfadjoint one-dimensional perturbation of the operator of multiplication by the independent variable”, Dokl. Akad. Nauk SSSR, 182:5 (1968), 1010–1013

Citation in format AMSBIB
\Bibitem{Lya68}
\by V.~\`E.~Lyantse
\paper A nonselfadjoint one-dimensional perturbation of the operator of multiplication by the independent variable
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 182
\issue 5
\pages 1010--1013
\mathnet{http://mi.mathnet.ru/dan34183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0233235}
\zmath{https://zbmath.org/?q=an:0172.40805}


Linking options:
  • http://mi.mathnet.ru/eng/dan34183
  • http://mi.mathnet.ru/eng/dan/v182/i5/p1010

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. È. Lyantse, “Completely regular perturbation of a continuous spectrum”, Math. USSR-Sb., 11:1 (1970), 115–143  mathnet  crossref  mathscinet  zmath
    2. V. È. Lyantse, “Completely regular perturbation of a continuous spectrum. II”, Math. USSR-Sb., 13:1 (1971), 137–154  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:12
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019